Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A functional characterization of Tor for noetherian rings of global dimension $ 1$


Author: David Newell
Journal: Trans. Amer. Math. Soc. 134 (1968), 183-192
MSC: Primary 18.20
MathSciNet review: 0235012
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Artin, Grothendieck topologies (Mimeographed notes), Harvard Univ., Cambridge, Mass., 1962.
  • [2] Maurice Auslander, Coherent functors, Proc. Conf. Categorical Algebra (La Jolla, Calif., 1965) Springer, New York, 1966, pp. 189–231. MR 0212070 (35 #2945)
  • [3] N. Bourbaki, Éléments de mathématique. Fascicule XXVIII. Algèbre commutative. Chapitre 3: Graduations, filtra- tions et topologies. Chapitre 4: Idéaux premiers associés et décomposition primaire, Actualités Scientifiques et Industrielles, No. 1293, Hermann, Paris, 1961 (French). MR 0171800 (30 #2027)
  • [4] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480 (17,1040e)
  • [5] Peter Freyd, Abelian categories. An introduction to the theory of functors, Harper’s Series in Modern Mathematics, Harper & Row, Publishers, New York, 1964. MR 0166240 (29 #3517)
  • [6] Pierre Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323–448 (French). MR 0232821 (38 #1144)
  • [7] D. Newell, Stability of categories and a characterization of Tor, Thesis, Brandeis Univ., Waltham, Mass., 1966.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0235012-0
PII: S 0002-9947(1968)0235012-0
Article copyright: © Copyright 1968 American Mathematical Society